# SDR SWAA2020012740741

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 50,039 hours, 26,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHTS BATTERY PACK FAILED A CAPACITY TEST.      REMOVED & REPLACED THE BATTERY PACK IAW AMM 33-51-06, AND DWG 33500005.
